MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO; PACEMAKERS

BOSTON SCIENTIFIC CORPORATION INGENIO; PACEMAKERS
Model Number K172
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this pacemaker device exhibited noisy signals on the right ventricular (rv) channel.The health care professional (hcp) had called in and was questioning if there was loss of capture (loc) as there were couple of fusion markers.The presenting electrogram (egm) showed noise, however it was not sensed.Technical services (ts) stated that there was t-wave post each of the paced indicating there was depolarization.The threshold values were stable.Impedances were fluctuating however they were within the normal range.The plan was to continue monitoring.This device remains in service.No adverse patient effects were reported.

Brand Name
INGENIO
Common Device Name
PACEMAKERS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18711846
Report Number2124215-2024-09004
Device Sequence Number17955865
Product Code LWP
UDI-Device Identifier00802526516818
UDI-Public00802526516818
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/10/2016
Device Model NumberK172
Device Catalogue NumberK172
Device Lot Number488325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Initial Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale